# SDR SWAA2023020180630

- Difficulty date: December 11, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN VERTICAL FIN AFT EDGE LOCATED APROX. STA 169.0 AT VERTICAL STABILIZER 2022-694959<[01] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG; SN: 130064101; DUE DATE: 12 OCT 23;[02] REMOVED DAMAGE AND REWORKED AREA FOUND WITHIN LIMITS IAW B737-700 SRM 55-30-01-1A-2 AD2 FIG. 104 DETAIL F; WITH EXACTLY LOCATION CORROSION EXTERNAL SKIN VERTICAL FIN AFT EDGE LOCATED APROX. STA 169.0 AT VERTICAL STABILIZER RH SIDE; NOT FURTHER ACTION OR REINSPECTION REQUIRED; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REMOVED DAMAGE AND REWORKED AREA FOUND WITHIN LIMITS IAW B737-700 SRM 55-30-01-1A-2 AD2 FIG. 104 DETAIL F; WITH EXACTLY LOCATION CORROSION EXTERNAL SKIN VERTICAL FIN AFT EDGE LOCATED APROX. STA 169.0 AT VERTICAL STABILIZER RH SIDE; NOT FURTHER ACTION OR REINSPECTION REQUIRED; SEE INDIVIDUAL SIGN OFF BELOW
